# SDR AALA20030481

- Difficulty date: April 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 25 RIGHT SIDE INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR UNDER SEAT 25A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
